Lancaster EPrints

Rereading regulation theory.

Jessop, Robert D. (2002) Rereading regulation theory. New Political Economy, 7 (3). pp. 463-472. ISSN 1356-3467

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: New Political Economy
Subjects: H Social Sciences > HM Sociology
Departments: Faculty of Arts & Social Sciences > Sociology
Faculty of Arts & Social Sciences
ID Code: 24295
Deposited By: ep_ss_importer
Deposited On: 09 Mar 2009 09:11
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 16:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/24295

Actions (login required)

View Item